# SDR 07FDEA01766

- Difficulty date: May 12, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 54,767 hours, 35,289 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Part time: 54,766 hours, 35,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH E.A. 7-5710-110741-WING (AD 90-06-09:94-  87-08;98-11-03) RBL 70.5 RIB UPPER CHORD REPAIR DEVIATIONS.  COMPLIED WITH EA 7-5710-110741 WING (AD90-06-09-94-0  7-08, 98-11-03) RBL 70.5 RIB UPPER CHORD REPAIR DEVIATIONS.  COMPLIED WITH EA 5710-110741 WING AD 90-06-09, 94-07-08,98-11-03 RBL 70.5 RIB UPPER CHORD REPAIR DEVIATIONS.
